GeriCare Acetaminophen Extra Strength 500 mg. Pain Relief 100 Tablet Bottle | 60-201-01
Acetaminophen 500 mg is an Extra Strength over the counter medicine that does not require a prescription. This is a non-aspirin pain relief medicine that is a cost effective alternate to Tylenol Extra Strength. Acetaminophen is often also used as a fever reducing agent. Common uses of Acetaminophen are to treat fevers, colds, headaches, toothaches, backaches, muscle aches, menstrual cramps, and arthritis. Patients are discouraged to use this product for a prolonged periods of time without physician's approval.
- Acetaminophen Tablets
- 100 Tabs per Bottle
- 500 mg Tablets
- Extra Strength
- Pain Reliever / Fever Reducer
- Compares to the active ingredient in Tylenol® Extra Strength tablets.
- Not Made With Natural Rubber Latex.
Note: Tylenol is a registered trademark of McNeil Consumer Healthcare, a Devision of McNeil PPC, Inc. All rights are reserved by McNeil Consumer Healthcare.